# SDR SWIA202053965

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 40,357 hours, 35,804 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

ON THE CLIMB, PASSING THROUGH 14000 FEET, GOT AN CABIN ALT CAUTION MESSAGE, THEN PROCEED CLIMB TO 17000 FEET THEN GOT CABIN ALT WARNING MESSAGE.  FOLLOWED BY DOING QRC AND QRH.  THEN CABIN AUTOMATICALLY DEPLOYED OXYGEN MASKS.  FOUND MEL MX ACTION TO HAVE BEEN C/W WRONG SEE AML NR 52564 FOR MEL MX.  FOUND 15 O2 GENERATORS USED BY PAX SEE AML NR 525484 FOR WORK PERFORMED.
